# SDR DALA2025091606814

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 59,404 hours, 43,333 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED TO STL DUE TO INTERMITTENT AIRFRAME VIBRATION ABOVE 270KTS, SLOWED TO 250KTS AND VIBRATION STOPPED.   FOUND RIGHT NOSE GEAR DOOR GAP MUCH LARGER THAN LEFT NOSE GEAR DOOR GAP, ADJUSTED GAP ON RIGHT DOOR AND PERFORMED PRELOAD CHECK AND FINAL ADJUSTMENT.(7842924)
